# SDR AALA202005269004

- Difficulty date: May 25, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 49,241 hours, 22,943 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Defective
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED - FLASHLIGHT INOPERATIVE, NR 1 FLIGHT ATTENDANT JUMPSEAT.  REPLACED FLASHLIGHT BATTERY PER AMM 25-65-00, OPERATIONAL CHECK OKAY.
